Arkiv för Matematik

  • Ark. Mat.
  • Volume 2, Number 5 (1953), 417-421.

A note on recurring series

Christer Lech

Full-text: Open access

Article information

Source
Ark. Mat. Volume 2, Number 5 (1953), 417-421.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893193

Digital Object Identifier
doi:10.1007/BF02590997

Zentralblatt MATH identifier
0051.27801

Rights
1952 © Swets & Zeitlinger B.V.

Citation

Lech, Christer. A note on recurring series. Ark. Mat. 2 (1953), no. 5, 417--421. doi:10.1007/BF02590997. https://projecteuclid.org/euclid.afm/1485893193


Export citation

References

  • K. Hensel, Theorie der algebraischen Zahlen I, Leipzig und Berlin, 1908.
  • K. Mahler, Eine arithmetische Eigenschaft der Taylor-koeffizienten rationaler Funktionen, Akad. Wetensch. Amsterdam, Proc. 38, 50–60 (1935).
  • Th. Skolem, Einige Sätze über gewisse Reihenentwicklungen und exponentiale Beziehungen mit Anwendung auf diophantische Gleichungen. Oslo Vid. akad. Skrifter I 1933 Nr. 6.
  • Th. Skolem, Ein Verfahren zur Behandlung gewisser exponentialer Gleichungen und diophantischer Gleichungen, C. r. 8 congr. scand. à Stockholm 1934, 163–188.